YB
BannerBanner

sore quad

Author
neil26uk
Senior Member
  • Total Posts : 106
  • Reward points: 3211
  • Joined: 2008/03/16 15:11:45
  • Status: offline
2008/05/20 22:38:16 (permalink)
0

sore quad

hey guys, did 1ml of mast and 1 ml of tren a in the same barrel, when i injected my leg kind of twitched, hit a nerve maybe?... my leg now feels like ive been hit with a hammer in my thigh... so guys how long for the pain to go? got the cough for the 1st time too, nasty it is!...
cheers
#1

2 Replies Related Threads

    Medichecks
    mick_the_brick
    Pro-Member
    • Total Posts : 23261
    • Reward points: 6538
    • Joined: 2006/09/29 17:14:08
    • Location: North East - UK
    • Status: offline
    RE: sore quad 2008/05/21 12:20:13 (permalink)
    0

    Should be ok in a couple of days..

    #2
    steve124149
    Pro-Member
    • Total Posts : 2418
    • Reward points: 8389
    • Joined: 2007/12/29 02:05:00
    • Location: Notts
    • Status: offline
    RE: sore quad 2008/05/21 13:59:25 (permalink)
    0
    I'm new to injecting and this is happening to me a lot, could barelt walk on either leg for a couple of days, then woke up and it was fine. I wouln't be surprised if its got something to do with the needle. I find my needle changes its angle (all by itself) when in my leg which rprobably causes more damage. may have somethign to do with it


    #3
    Jump to:
    ©2018 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2018 APG vNext Commercial Version 5.5